教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Prepotential approach to exact and quasi-exact solvabilities
學年97
學期1
出版(發表)日期2008/09/01
作品名稱Prepotential approach to exact and quasi-exact solvabilities
作品名稱(其他語言)
著者何俊麟; Ho, Choon-lin
單位淡江大學物理學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Annals of Physics 323(9), pp.2241-2252
摘要Exact and quasi-exact solvabilities of the one-dimensional Schrödinger equation are discussed from a unified viewpoint based on the prepotential together with Bethe ansatz equations. This is a constructive approach which gives the potential as well as the eigenfunctions and eigenvalues simultaneously. The novel feature of the present work is the realization that both exact and quasi-exact solvabilities can be solely classified by two integers, the degrees of two polynomials which determine the change of variable and the zeroth order prepotential. Most of the well-known exactly and quasi-exactly solvable models, and many new quasi-exactly solvable ones, can be generated by appropriately choosing the two polynomials. This approach can be easily extended to the constructions of exactly and quasi-exactly solvable Dirac, Pauli, and Fokker–Planck equations.
關鍵字Prepotential; Exact solvability; Quasi-exact solvability; Bethe ansatz equations
語言英文
ISSN0003-4916
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!